# SDR REXA2016060101007

- Difficulty date: June 1, 2016
- Submitted: June 13, 2016
- Operation: Air carrier
- Aircraft: N8775A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7775
- Aircraft time: 25,038 hours, 22,397 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR HINGE, FUSELAGE SIDE, FAILED FUNCTION TEST AND REQUIRES REPLACEMENT.  REMOVED WORN HINGE HALF AND INSTALLED NEW HINGE HALF IAW SRM 53-21-23.
